# SDR ASAA2016112518933

- Difficulty date: November 25, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 57,749 hours, 26,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A750214
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BAFFLE ANGLE CRACKED AT RT BS 500C. ACFT GROUNDED. REMOVED, FABRICATED NEW AND INSTALLED NEW BAFFLE ANGLE IAW DWG 143A7502 AND SRM 51-40-02-0G-0.
